Jump to content

Ivabradine


Recommended Posts

Hello I’ve been on ivabradine for the past two and a half  weeks. It seems to be working/ helping my pots I’m walking around I started off wheelchair bound and it reduced my heart rate. However these past two days I’ve been more tired than usual ( I had precut my ivabradine pills for a week  last Saturday ) since I have to take 2.5 mg twice a day. I looked up if these have any effects and it says that if exposed to moisture or humidity the pills could lose there potency. I can’t think of anything different I’ve done . Maybe I’m just have a rough week, I know recover isn’t linear. Any tips?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...